Mueller, Julia
Binomial Thue's equation over function fields
Compositio Mathematica, Tome 73 (1990) no. 2 , p. 189-197
Zbl 0697.10015 | MR 1046737
URL stable : http://www.numdam.org/item?id=CM_1990__73_2_189_0

Bibliographie

[1] E. Bombieri and W.M. Schmidt, On Thue's equation. Invent. Math. 88, 69-81 (1987). MR 877007 | Zbl 0614.10018

[2] W.D. Brownawell and D.W. Masser Vanishing sums in function fields. Math. Proc. Camb. Phil. Soc. 100, 427-434 (1986). MR 857720 | Zbl 0612.10010

[3] Y. Domar, On the diophantine equation |Axn - Byn| = 1, n ≽ 5. Math. Scand. 2, 29-32 (1954). Zbl 0056.03602

[4] J-H. Evertse, Upper bounds for the number of solutions of dophantine equations. Math. Centrum, Amst., 1-127(1983). MR 726562 | Zbl 0517.10016

[5] J-H. Evertse, On the equation axn - byn = c. Compositio Math. 47, 289-315 (1982). Numdam | MR 681611 | Zbl 0498.10014

[6] J-H. Evertse, K. Györy, C.L. Stewart and R. Tijdeman, On S-unit equations in two unknowns. Invent. Math. 92, 461-477 (1988). MR 939471 | Zbl 0662.10012

[7] S. Hyyrö, Über die Gleichung axn - byn = c und das Catalansche Problem. Ann. Acad. Sci. Fenn., Ser. AI 355, 1-50 (1964). MR 205925 | Zbl 0137.25705